# SDR UPS202907

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE KEEL BEAM VERTICAL WEB JUST FORWARD OF APU CUTOUT AT STATION 872, RBL 5.5, WL 162 IN RIGHT HAND MAIN LANDING GEAR WHEEL WELL.  MAINTENANCE REMOVED THE DAMAGED STRUCTURE PER UPS EO B727-5330-7995.
